Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

194 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suffering from acne problem for last five years, starts face darkening

iam 22 year old men ,iam suffering from acne problem from last five years ,my skin is oily and face start darkening due to acne .in my back there is also small pimples . plz reccomend any solution or face wash or diet to prevent from acne and so my skin is improved from darkning????????
Wed, 4 May 2011
Report Abuse
Question is related to
Diseases and Conditions ,   ,  
Medical Topics
Dermatologist 's  Response
hi
if u take care of u r skin properly then now it can possible that u can get rid of acne
easily
-use facewash with salicylic.
-avoid oily n spicy food
-avoid dairy product
-dont prick u r pimple
-keep u r nail trimmed
-drink more water
-consult dermatologist
I find this answer helpful
  Anonymous's Response
Anonymous's  Response
As u mention ur 22ys old and u r suffering past 5yrs , that means it was started 17yrs old of u .
actually it is not related to food , it is under control of androgen hormones these are male sexual hormones .

normally most of the males get the ance in this age group . in acne also 3 grades are there 1,2nd 3rd grade and cystic acne. as u mentioned dark marks on ur face mostly it is 2nd grade , this darkness is post inflammatory hyper pigmentation . it take time to clear.

solution for ur acne is internal treatment is require to control androgen hormones
for that homoeopathy has good solution.
  User's Response
vipinthakur286's  Response
sir r u plzs reccomend any facewash or any soap for face and sir can i mail my photo so u can easily told me what type of solution is required for me?
and sir i have start taking above precautions as soon as possible
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I m suffering from acne problem for more than 3 years, Whenever I consult a dermatologist they prescribe me some ointment and soap but they where of no use. But recently I started using Microdoxy tablet I got relieved from it but if I stop using it again I get acne in face is it advisable to use it regularly or is there any other remedies.

doctor1 MD

im 23 years old,male. i m suffering from moderate to severe acne only on face. it starts with a white head, grows into a red pimple with pus. i have been to a dermatologist and took a course of isotretinoin for 4 months. it was gud for 2 or 3 months but the problem reverted back more severely. what should i do to get rid of my acne....

doctor1 MD

hi, am suffering from acne from past few days (most probably because of stress) and it has started leaving marks so my whole face is at its worst. i suffered the same problem 3 years back and doctor asked me to use brevoxyl facewash and gave me an antiboitic plus some vitamin capsules (long black capsules with picture of fruits on the cover). can you suggest me some cure which can work at the earliest as i have few job interviews lined up for march.please help

Recent questions on  Acneiform eruptions

doctor1 MD

I was on Yasmin birth control for about 16 years and decided to stop taking it a couple of months ago. This is actually the third time I've stopped over the years because each time I do, I get a bumpy rash behind my ears, on the side of my neck, and on my forehead. It doesn't appear as normal acne does and progressively gets worse and itches. Why would this be happening each time I stop?

doctor1 MD

Hi, I have been using otocomb ointment on some acne sores on my face now for about 4 years. It ususally clears them up in a couple of days and I just use this every 2nd night on the spots only. But I think it is causing some pigmentation problems on my face now. Could this be the cause of it? Thanks

doctor1 MD

I used to get red rashes on the face when I consulted a dermatologist she proscribed hhzole .. everything went away but when I discontinued to use, they reappear.. So I continued to use it for almost 2 years after which I realised it was wrong so I stopped. Its been over a year now. Now I m starting to get those reaches again with big acne. I m worried my skin is getting worse . please help

doctor1 MD

Hi there, I started taking birth control May 2012 and I stopped taking in November 2013. In March 2013 I noticed a lump above my right breast. In July 2013 I had it removed for precautionary measures. I decided in November 2013 that I would stop taking it. This year, starting in February till now, I have had many issues with acne/cystic acne around my mouth/jawline. I am debating to go back on the pill to help with this acne, however, I do not want to get another lump (in case that was what caused the first one). Please advise.

doctor1 MD

My face has broke out looks a little like pimples . My scalpe is very dry and itches.

doctor1 MD

What does Anthralin do for Alopecia Barbae. I have Barbae on 3spots each 1 X 0.5 inch. happened all within 2 months. I tried Kenalog, and topical steroid cream, not much difference i see. it s been only 1 injection and 1 month of topical steroid...

doctor1 MD

I use olay total effects cleanser, day cream and night cream regularly. Very often painfull red bumps and itching are developing on my face. Please suggest a solution. I am presently 36 years old.